ICD-9 Diagnosis Code 970.0


Diagnosis Code 970.0

ICD-9: 970.0
Short Description: Poisoning-analeptics
Long Description: Poisoning by analeptics
This is the 2014 version of the ICD-9-CM diagnosis code 970.0

Code Classification
  • Injury and poisoning
    • Poisoning by drugs, medicinals and biological substances (960-979)
      • 970 Poisoning by central nervous system stimulants

Information for Medical Professionals

Convert to ICD-10 Additional informationCallout TooltipGeneral Equivalence Map
The ICD-10 and ICD-9 GEMs are used to facilitate linking between the diagnosis codes in ICD-9-CM and the new ICD-10-CM code set. The GEMs are the raw material from which providers, health information vendors and payers can derive specific applied mappings to meet their needs.

  • Accidental nikethamide overdose
  • Accidental nikethamide poisoning
  • Intentional nikethamide overdose
  • Intentional nikethamide poisoning
  • Lobeline poisoning
  • Nikethamide overdose
  • Nikethamide overdose of undetermined intent
  • Nikethamide poisoning of undetermined intent
  • Poisoning by nikethamide

Previous Code
Previous Code 969.9
Next Code
970.1 Next Code